# SDR RAIA0005035

- Difficulty date: May 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 9,687 hours, 10,083 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Pod
- Part time: 7,918 hours, 7,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7136-STL- CREW REPORTED POD SMOKE CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED POD, NO EVIDENCE OF SMOKE.  MAINTENANCE REPLACED POD SMOKE DETECTOR.
